# SDR C2XA01IA120

- Difficulty date: February 6, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 7,700 hours, 6,362 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: PE64042K502802
- Condition: Corroded
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE CENTER BUSHING ON THE RIGHT HAND SERVO TAB WAS FOUND TO HAVE PITTING CORROSION.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BUSHING IN ACCORDANCE WITH EMB-145 M/M 20-10-08, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (P/N PE64042K5-028-022S).
